# SDR CA150306005

- Difficulty date: February 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) OIL SMELL IN CABIN ON APPROACH.  DURING DISCUSSION WITH CUSTOMER, IT WAS FOUND OUT THAT MOP HAS A TENDENCY TO INCREASE.  CUSTOMER REPORTED TO HAVE ADJUST MOP, TO DECREASE IT, 2 TIMES SINCE OH.  MOT WAS ALSO FOUND TO FLUCTUATE & INCREASE WITH THE EVENT OF MOP.  THE ENGINE IS BEING REMOVED.
